Volume 25, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Holomorphic one-forms without zeros on threefolds

Feng Hao and Stefan Schreieder

Geometry & Topology 25 (2021) 409–444

We show that a smooth complex projective threefold admits a holomorphic one-form without zeros if and only if the underlying real 6–manifold is a C–fibre bundle over the circle, and we give a complete classification of all threefolds with that property. Our results prove a conjecture of Kotschick in dimension three.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

topology of algebraic varieties, one-forms, minimal model program, classification, generic vanishing, threefolds
Mathematical Subject Classification 2010
Primary: 14F45, 14J30, 32Q55
Secondary: 32Q57
Received: 1 July 2019
Revised: 27 December 2019
Accepted: 12 February 2020
Published: 2 March 2021
Proposed: Richard P Thomas
Seconded: Dan Abramovich, Ian Agol
Feng Hao
Mathematisches Institut
LMU München
KU Leuven
Stefan Schreieder
Mathematisches Institut
LMU München